# SDR SWAA2012073006282

- Difficulty date: July 26, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 63,470 hours, 53,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621460
- Part serial: 0819A
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER MT.
